Archived

This topic is now archived and is closed to further replies.

Invasalign And Accutane

4 posts in this topic

Hi I just started taking accutane and next week I get my first tray of invisalign I did not plan on doing both at the same time but it just happened. Is anyone doing both? will my teeth be more sensitive than usual? any tips? thanks guys

Share this post


Link to post
Share on other sites

I'm on Accutane for the third time in my life. Never had any pain or issues with my teeth. Your lips will be dry and may crack some though. I use a combination of Vaseline and Burts Bees lip balm to keep my lips from getting too dry. It works well for me. Good luck!

1 person likes this

Share this post


Link to post
Share on other sites

Nope teeth will not be affected just dry lips.

1 person likes this

Absorica Aug 2013 -Feb2014

Claravis March 211 - July 2011


Share this post


Link to post
Share on other sites